# SDR U0GA2008092378215

- Difficulty date: September 23, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N139EH
- Make and model: Agusta AB139
- Aircraft serial: 31027
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT WHILE CONDUCTING A PT91 FERRY FLIGHT A NR 1 ENGINE FIRE CAS MESSAGE AND AURAL WARNING OCCURED WITHIN 30 SECONDS THE NR 2 ENGINE FIRE CAS MESSAGE AND AURAL WARNING SOUNDED THERE WAS NO OTHER INDICATION OF A FIRE THE ECL'S FIRE BOTTLE  SELECTORS OR THE PMS FIRE LIGHT WERE NOT ILUMINATED THE FIRE COULD NOT BE CONFIRMED SHORTLY AFTER A NR1-NR 2 EEC FAILURE CAS MESSAGE OCCURED THERE WAS NO FLUCTUATION OF ENGINE PARAMETERS ON THE ENGINE POWERPLANT PAGE PILOTS DECENDED TO MINIMUM SAFE  ALTITUDE AND LANDED AT BASE WITHOUT FURTHER INCIDENT.
